# SDR SIMA20130313013

- Difficulty date: March 13, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 26,962 hours, 24,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED,  APPROX .7500" LONG AT FR 75, STR 2L.  REPAIRED DAMAGED AREA IAW EO EM-53MR-2113.
